RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 1(439), Pages 183–184 (Mi umn9810)  

Brief Communications

Classification of the associativity equations possessing a Hamiltonian structure of Dubrovin–Novikov type

O. I. Mokhov, N. A. Strizhova

Moscow State University

Funding Agency Grant Number
Russian Science Foundation 16-11-10260
This work was supported by the Russian Science Foundation under grant no. 16-11-10260.


DOI: https://doi.org/10.4213/rm9810

Full text: PDF file (322 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:1, 175–177

Bibliographic databases:

Document Type: Article
MSC: 37Kxx, 53D45, 53B20
Received: 04.12.2017

Citation: O. I. Mokhov, N. A. Strizhova, “Classification of the associativity equations possessing a Hamiltonian structure of Dubrovin–Novikov type”, Uspekhi Mat. Nauk, 73:1(439) (2018), 183–184; Russian Math. Surveys, 73:1 (2018), 175–177

Citation in format AMSBIB
\Bibitem{MokStr18}
\by O.~I.~Mokhov, N.~A.~Strizhova
\paper Classification of the associativity equations possessing a Hamiltonian structure of Dubrovin--Novikov type
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 1(439)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9810}
\crossref{https://doi.org/10.4213/rm9810}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3749623}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..175M}
\elib{http://elibrary.ru/item.asp?id=32428125}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 1
\pages 175--177
\crossref{https://doi.org/10.1070/RM9810}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432856400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047245225}


Linking options:
  • http://mi.mathnet.ru/eng/umn9810
  • https://doi.org/10.4213/rm9810
  • http://mi.mathnet.ru/eng/umn/v73/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:227
    References:26
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019